# SDR 97FDEA00229

- Difficulty date: April 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N240FE
- Make and model: Boeing 727277
- Aircraft serial: 20978
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keel Beam
- Part number: 65564228
- Condition: Corroded
- Location: Bs 720
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 0250 004, CORROSION (C53-113-01-1) ON KEEL BEAM AT BS 720F, RBL 7, WL 149.  *S/D*   REMOVED CORROSION, SPOT FACED, FLAP  PEENED AND INSTALLED STRAP AT BS 720F, RBL 7, WL 149 IAW FED-EX EA 7-5310-32976.
